Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

My skin itchs a lot and then it feels totally refreshed

Ok, this has been going on for about 6 or 7 months, I ll try to keep it brief. Almost every day, once or more, I get these SEVERE itching attacks, that affects my whole body. They come on randomly, sometimes it seems stress brings them on, sometimes I can just be lying down watching a movie and I ll get it. I break out with a rash on my forearms, my chest , my legs and my neck. No soaps/detergents have been changed, I haven t started eating differently, etc. Since it has been going on so long i ve been able to evaluate it to the best of my knowledge. I recently lost my job, so I have no medical insurance , which is why I come here for help. These attacks are SO severe, that they sometimes bring me to my knees. My chest and neck turn bright red. The rash goes away minutes after the attack is over with, and when it s over, my skin feels totally refreshed. Scratching doesn t help this. I have noticed that being in a warm environment brings these on, along with nervousness & stress. Before i get these, it seems my hands start violently iching, and about 20 minutes later or so, the whole body goes nuts. If theres anyone out there that can possibly help me with this, I would be so grateful, because I can t seem to find answers ANYWHERE!
Asked On : Sat, 19 Feb 2011
Answers:  2 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This sounds like what i have. It has been diagnosed as Chronic Idiopathic Urticaria. (Chronic - lasts for more than 6 weeks, Idiopathic - Of unknown cause, Urticaria - Red itchy rash) Im on Fexofenadine 180mg 2 or 3 a day. Cures the itch, but still have the rash!
Answered: Sun, 20 Mar 2011
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
Hi, welcome to the world of Healthcaremagic.
Read your brief history....
You have not mentioned for any investigations or any medication
First of all you have to rule out for any allergy.
Investigate for any possible cause by blood,urine & stool examination.
Consult physician and start some specific medicines.
If not relieved consult psychiatrist for any other functional cause of your problem.
Answered: Fri, 25 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor